# SDR AALA202108195461

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 84,563 hours, 10,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Condition: Missing
- Location: Door View Port
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L COVER ASSEMBLY VIEW PORT LENS MISSING. REPLACED LENS PER AMM 52-11-25.
